APPROXIMATE l-STATE SOLUTIONS OF A SPIN-0 PARTICLE FOR WOODS-SAXON POTENTIAL


Arda A. , Sever R.

INTERNATIONAL JOURNAL OF MODERN PHYSICS C, vol.20, no.4, pp.651-665, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1142/s0129183109013881
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS C
  • Page Numbers: pp.651-665

Abstract

The radial part of Klein-Gordon equation is solved for the Woods-Saxon potential within the framework of an approximation to the centrifugal barrier. The bound states and the corresponding normalized eigenfunctions of the Woods-Saxon potential are computed by using the Nikiforov-Uvarov method. The results are consistent with the ones obtained in the case of generalized Woods-Saxon potential. The solutions of the Schrodinger equation by using the same approximation are also studied as a special case, and obtained the consistent results with the ones obtained before.